International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 2, Number 2 (2013)

7 articles

  1. Tripled Coincidence Points of Mappings in Partially Ordered 0-Complete Partial Metric Spaces

    Vesna Cojbasic Rajic

    Int. J. Anal. Appl. 2 (2013), 79–110

  2. Complex Oscillation of Solutions and Their Derivatives of Non-homogenous Linear Differential Equations in the Unit Disc

    Zinelaâbidine Latreuch, Benharrat BELAIDI

    Int. J. Anal. Appl. 2 (2013), 111–123

  3. Value Distribution and Uniqueness Theorems for Difference of Entire and Meromorphic Functions

    Subhas S. Bhoosnurmath, Smita R Kabbur

    Int. J. Anal. Appl. 2 (2013), 124–136

  4. Fixed Point and Common Fixed Point Theorems for α-Property in Cone Ball-Metric Spaces

    Rajesh Shrivastava, Rajendra Kumar Dubey, Pankaj Tiwari, Animesh Gupta

    Int. J. Anal. Appl. 2 (2013), 137–146

  5. Optimal Decision-Making in Fuzzy Economic Order Quantity (EOQ) Model under Restricted Space: A Non-Linear Programming Approach

    M. Pattnaik

    Int. J. Anal. Appl. 2 (2013), 147–161

  6. Pairwise SC Compact Spaces

    P. Padma, K.Chandrasekhara Rao, S. Udayakumar

    Int. J. Anal. Appl. 2 (2013), 162–172

  7. Fixed Point of Order 2 on G-Metric Space

    Animesh Gupta

    Int. J. Anal. Appl. 2 (2013), 173–177